# SDR C2XA02TY167

- Difficulty date: November 8, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 7,744 hours, 5,450 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009407
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS. During a scheduled inspection, the left aileron PCA fitting attach lug was found bent. Maintenance removed and replaced the fitting. I/A/W-EC5750-01177. The repair was satisfactory and the aircraft will be released upon complection of the check.
